MAUDE Adverse Event Report: BIOMET 3I BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT

BIOMET 3I BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM; DENTAL ABUTMENT
Catalog Number TSVLDAZR3
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A1: patient identifier is (b)(6).
 
Event or Problem Description
It was reported that the abutment fractured.No further information was provided.Tooth site # 12.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative zimvie did not receive one (1) tsvldazr3, (bellatek® zirconia abutment tsv 3.5mm) for evaluation visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 8652775-2.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Lda abutments are scanned and designed within the lab.Zimmer biomet only mills the design received through realguide software.Therefore, a comparison between the customer design and the product should be performed.In this case, the product has not been returned for assessment, hence a comparison could not be performed, nor the reported fracture evaluated.Digital design file review was not needed in this cause.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.H3 other text : product not returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BELLATEK ZIRCONIA ABUTMENT TSV 3.5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20434060
Report Number0001038806-2024-02319
Device Sequence Number18044452
Product Code NHA
UDI-Device Identifier00844868038054
UDI-Public(01)00844868038054(10)8652775-2
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K080164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVLDAZR3
Device Lot Number8652775-2
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic